Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 633-640
http://dx.doi.org/10.1155/S0161171289000785

Spatial numerical ranges of elements of Banach algebras

1Department of Mathematics, Duquesne University, Pittsburgh, PA 15282, USA
2Department of Mathematics and Statistics, McMaster University, Ontario, Hamilton L8S 4K1, Canada

Received 30 August 1988; Revised 19 January 1989

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. K. Gaur and T. Husain, “Spatial numerical ranges of elements of Banach algebras,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 633-640, 1989. https://doi.org/10.1155/S0161171289000785.